# SDR AUS20021183

- Difficulty date: October 6, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 216362037
- Condition: Faulty
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE RT FUEL MANIFOLD LEAKING. NDT INVESTIGATION FOUND A WELD DEFECT AND CORROSION PITTING. DURING TROUBLESHOOTING, ONE OF THE BOLTS SECURING THE AFT COMBUSTOR FUEL DRAIN BROKE OFF REQUIRING THE ENGINE TO BE CHANGED.
